Alert archive / New Hampshire / Flash Flood Warnings in 2011

Flash Flood Warning 7, NWS Gray, ME

August 28, 2011Oxford County, Maine; Carroll County, Coos County, Grafton County, New Hampshire

NWS Gray, ME issued this flash flood warning at Aug 28, 2011, 1:35 PM EDT for Oxford County, Maine; Carroll County, Coos County, Grafton County, New Hampshire. It was in force for 6 hr. 19 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 28, 2011, 1:35 PM EDT (17:35 UTC)
Expired
Aug 28, 2011, 7:30 PM EDT
In force
6 hr
Issued by
NWS Gray, ME
Area
Storm-based polygon
Flood severity
None

Counties Oxford County, ME, Carroll County, NH, Coos County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 83 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 28, 1:35 PM EDTFLASH FLOODCanaan, NHPOTATO RD WASHED OUT
Aug 28, 1:55 PM EDTFLOOD5 E Hanover, NHPUBLIC REPORTED FLOODING AT MINK BROOK IN ETNA NH
Aug 28, 2:11 PM EDTFLASH FLOOD15 W Conway, NHRT 112 WASHED OUT ALONG SWIFT RIVER... CLOSED
Aug 28, 2:19 PM EDTFLASH FLOODHebron, NHWEST SHORE RD CLOSED... FLOODING
Aug 28, 2:47 PM EDTFLOODOssipee, NHRT 16 FLOODED AT INDIAN MOUND SHOPPING CENTER
Aug 28, 2:47 PM EDTFLASH FLOODWoodstock, NHRT 175 CLOSED
Aug 28, 2:48 PM EDTFLOODNorth Sandwich, NHOVER RD 113 113A
Aug 28, 3:43 PM EDTFLASH FLOODGlen, NH1 MILE WEST OF RT16 AND RT302 INTERSECTION ON RT 302 THE WATER FROM THE ELLIS RIVER IS UP AND OVER BRIDGE
Aug 28, 4:09 PM EDTFLASH FLOODBath, NHAMMANOUSOUC OVER BRIDGES AT BATH
Aug 28, 5:04 PM EDTFLOODWentworth, NHPUBLIC REPORTED FLOODING ON BAKER RIVER AND SOUTH BRANCH OF BAKER RIVER IN WENTWORTH. HOMES UNDERWATER AND CAMPERS OVERTURNED
Aug 28, 5:30 PM EDTFLASH FLOOD3 Ene Lincoln, NHKANCAMAUGUS CLOSED AT LOON MTN... WASHED OUT
Aug 28, 5:35 PM EDTFLASH FLOOD5 Sse Waterville Valley, NHRT 49 CLOSED DUE TO MULTIPLE WASHOUTS
Aug 28, 5:38 PM EDTFLASH FLOOD10 S Gorham, NHRT 16 AT GREAT GULF TRAIL CLOSED... ELLIS RIVER OVER ROAD
Aug 28, 5:38 PM EDTFLASH FLOODGorham, NHPEABODY RIVER WASHED OUT 2 BRIDGES
Aug 28, 5:40 PM EDTFLOODTwin Mountain, NHPUBLIC REPORTED AMMONOOSUC RIVER OVER RTE 302 IN TWIN MOUNTAIN
Aug 28, 6:03 PM EDTFLASH FLOODBartlett, NHROLLING RIDGE ROAD WASHED OUT
Aug 28, 6:31 PM EDTFLASH FLOODRumney, NHWATER OVER MAIN ST
Aug 28, 7:15 PM EDTFLASH FLOODCanaan, NHRT 4 CLOSED
Aug 28, 7:40 PM EDTFLOODShelburne, NHPUBLIC REPORTED ANDROSCOGGIN RIVER OUT OF ITS BANKS IN SHELBURNE NH AND STILL RISING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 5.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2011-08-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 339 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2011-08-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 309 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
339 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
309 m²/s²
0-3 km storm-relative helicity
422 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

205 
WGUS51 KGYX 281735
FFWGYX
MEC017-NHC003-007-009-282330-
/O.NEW.KGYX.FF.W.0007.110828T1735Z-110828T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
135 PM EDT SUN AUG 28 2011

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OXFORD COUNTY IN WESTERN MAINE...
  COOS COUNTY IN NORTHERN NEW HAMPSHIRE...
  CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
  GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...

* UNTIL 730 PM EDT

* AT 130 PM EDT...VERY HEAVY RAINFALL HAS RESULTED EXTREMLY RAPID 
RISES OF AREA RIVERS AND STREAMS ACROSS NORTHERN NEW HAMPSHIRE AND 
OXFORD COUNTY IN MAINE.  THE UPPER WILD...SACO...PEABODY AND 
PEMIGEWASSET RIVERS WILL HAVE LIFE THREATENING CRESTS THIS AFTERNOON.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LAKE
  UMBAGOG NATIONAL WILDLIFE REFUGE...LAKE FRANCIS STATE PARK...
  COLEMAN STATE PARK...PITTSBURG...NORTH STRATFORD...ERROL...DIXVILLE
  NOTCH...COLEBROOK AND LEMINGTON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4432 7204 4458 7155 4475 7163 4524 7146
      4535 7095 4474 7077 4480 7062 4461 7055
      4450 7024 4402 7047 4417 7062 4408 7087
      4397 7072 4381 7080 4379 7099 4353 7098
      4376 7152 4360 7168 4365 7225

$$
1 follow-up statement
303 
WGUS71 KGYX 281914
FFSGYX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
314 PM EDT SUN AUG 28 2011

MEC017-NHC003-007-009-282330-
/O.CON.KGYX.FF.W.0007.000000T0000Z-110828T2330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OXFORD ME-COOS NH-CARROLL NH-GRAFTON NH-
314 PM EDT SUN AUG 28 2011

...EXTREME RAINFALL AND RIVER RISES ARE CREATING LIFE THREATENING 
CONDITIONS IN NORTHERN NEW HAMPSHIRE...

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM EDT FOR 
GRAFTON...CARROLL...COOS AND OXFORD COUNTIES...

AT 300 PM...EXTREMELY HEAVY RAIN CONTINUES TO FALL IN NORTHERN NEW 
HAMPSHIRE AS WELL AS OXFORD COUNTY MAINE.  SOME OF THE HARDEST HIT 
AREAS INCLUDE THE AREA NEAR NORTH CONWAY ALONG THE SWIFT AND UPPER 
SACO RIVERS.  RADAR ESTIMATIONS NOW DEPICT OVER A FOOT OF RAIN HAS 
FALLEN OVER PARTS OF THIS REGION FROM TROPICAL STORM IRENE.  LAW 
ENFORCEMENT REPORTS INDICATE THAT ROAD WASHOUTS ARE OCCURRING ALONG 
ROUTE 302 IN THE ATTITASH REGION.

THE SWIFT AND UPPER SACO RIVERS WILL HAVE EXTREMELY RAPID RISES THIS 
AFTERNOON AND TONIGHT.  THE WATERVILLE VALLEY AREA WILL CONTINUE TO 
BE HARD HIT AS WELL.  OTHER AREAS IN AND AROUND THE WHITE MOUNTAIN 
REGION WILL CONTINUE TO BE PRONE TO DANGEROUS FLOOD THREATS.

EXTREME FLOODING...ALONG WITH POTENTIAL ROCK AND MUDSLIDE WILL 
THREATEN THE REGION INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4432 7204 4458 7155 4475 7163 4524 7146
      4535 7095 4474 7077 4480 7062 4461 7055
      4450 7024 4402 7047 4417 7062 4408 7087
      4397 7072 4381 7080 4379 7099 4353 7098
      4376 7152 4360 7168 4365 7225

$$
JC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 1:30 PM EDT, 5 minutes earlier.

Area forecast discussion, Aug 28, 1:30 PM EDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
130 PM EDT SUN AUG 28 2011

.SYNOPSIS...
IRENE WILL CONTINUE TO MOVE NORTH NORTHEAST UP THE EAST COAST
TODAY... CROSSING NORTHERN NEW ENGLAND TONIGHT. THIS WILL GIVE US
HEAVY RAIN ALONG WITH STRONG GUSTY WINDS THROUGH MUCH OF TONIGHT.
HIGH PRESSURE WILL BUILD IN MONDAY THROUGH TUESDAY MORNING. A COLD
FRONT WILL CROSS THE REGION TUESDAY AFTERNOON AND EVENING. HIGH
PRESSURE WILL RETURN FOR WEDNESDAY THROUGH FRIDAY WITH LOW
PRESSURE FORMING OFF THE MID ATLANTIC COAST.

&&

.NEAR TERM /UNTIL 11 PM THIS EVENING/...
AS OF 11 AM...THE CENTER OF IRENE WAS LOCATED OVER WESTCHESTER
COUNTY IN THE LOWER HUDSON VALLEY OF NEW YORK AND CONTINUES TO
MOVE NORTHWARD. HEAVY RAIN BANDING CONTINUES ACROSS ALL THE THE
CWA...WITH HOURLY RAINFALL RATES NEAR 2 INCHES AT TIMES. WINDS
CONTINUE TO INCREASE AS IRENE MOVES NORTHWARD...WITH FREQUENT
GUSTS ABOVE 40 KT STARTING TO BE OBSERVED IN THE SOUTHERN PART OF
THE CWA. THESE WILL ONLY INCREASE GOING FORWARD INTO THE
AFTERNOON.

THE COMBINATION OF HEAVY RAINS AND TROPICAL STORM FORCE WINDS WILL
UNDOUBTEDLY BE THE CAUSE FOR A MARKED INCREASE IN POWER OUTAGES AS
THE AFTERNOON PROGRESSES. STRONGEST GUSTS WILL BE FOUND IN HEAVY
RAIN BANDS. THE FORECAST REMAINS ON TRACK WITH THE WORST OF THE
CONDITIONS OCCURRING THIS AFTERNOON AND EVENING.

A BURST OF WESTERLY WIND GUSTS OF AT LEAST 40 KT IS ALSO EXPECTED
THIS EVENING /PERHAPS AS LATE AS 2 AM/ AFTER THE CENTER OF IRENE
PASSES AND WE DRY SLOT.

THE TORNADO THREAT IS NON-ZERO WITH ISOLATED TORNADOES POSSIBLE
THIS AFTERNOON. FLOOD THREAT REMAINS.

&&

.SHORT TERM /11 PM THIS EVENING THROUGH 6 PM MONDAY/...
IRENE CROSSES
NORTHERN NEW ENGLAND TNGT AND HEADS THRU ERN CANADA ON MONDAY AS
HIGH PRES BUILDS INTO NEW ENGLAND. STRONG GUSTY WINDS AND HEAVY
RAIN END FAIRLY QUICKLY MONDAY NGT AS THE STORM GOES BY. PRCP
DROPS OFF MORE QUICKLY SUNDAY NGT WITH WINDS SHIFTING FROM A MORE
EASTERLY DIRECTION TO A MORE WESTERLY DIRECTION AS THE STORM GOES
BY WITH WINDS DROPPING OFF EARLY MONDAY. MONDAY SHOULD BE A NICE
LATE SUMMER DAY WITH PLENTY OF SUNSHINE, WARM TEMPS AND
COMFORTABLE DEW POINT TEMPS.

GENERALLY USED GFS40, A BLEND OF MAV/MET MOS AND RFC QPF FOR THE
SHORT TERM...THOUGH DID INCREASE QPF AMOUNTS SOMEWHAT.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
HIGH PRES MOVES OUT TO SEA MONDAY NGT AND TUESDAY MORNING WITH A
WEAK CD FNT MOVING THRU TUESDAY AFTERNOON AND EVENING WITH A SLGT
CHC TO CHC OF -SHRA MAINLY ACROSS MORE NRN ZONES. THIS FNT MOVES E
OF THE REGION WITH HIGH PRES RETURNING FOR WEDNESDAY THRU FRIDAY.
THIS SHOULD GIVE US FAIR WX...HOWEVER AN UPR LVL CUTOFF AND SFC
LOW FORM TO THE SE AND MAY BE JUST CLOSE ENOUGH TO SPREAD SOME
CLOUDS AND MAYBE SOME PRCP INTO THE FCST AREA...THOUGH AT THIS
TIME MODELS KEEP US MOSTLY DRY. A FNT APPROACHES ON SATURDAY AND
MAY BRING ISOLD TO SCT SHRA LATE SATURDAY AND SATURDAY NGT.

GENERALLY USED GFS40, A BLEND OF MAV/MET MOS AND HPC QPF FOR
MONDAY NGT AND TUESDAY THEN USED GMOS FOR THE REST OF THE LONG
TERM FCST.

&&

.AVIATION /18Z SUNDAY THROUGH THURSDAY/...
TROPICAL STORM IRENE WILL CONTINUE TO MOVE NORTH ACROSS NEW ENGLAND.
THE STORM HAS INCREASED IN SPEED. AS A RESULT...IFR CONDITIONS WILL
GRADUALLY IMPROVE OVER THE NEXT SEVERAL HOURS TO MVFR. SHOULD SEE
VFR CONDITIONS AFTER 06Z IN MANY LOCATIONS. THE EXCEPTION IS LEB
WHERE IFR CONDITIONS ARE EXPECTED. WINDS AND LOW LEVEL WIND SHEAR
WILL CONTINUE TO BE A FACTOR UNTIL THE STORM EXITS THE REGION.

LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...COLD FRONT MAY BRING
SOME SHOWERS AND MVFR CONDITIONS LATER IN THE PERIOD.

&&

.MARINE...
SHORT TERM /TODAY THROUGH MONDAY/...WILL UPDATE TO INPUT LATEST
OBSERVED DATA. ONLY MINOR CHANGES, IF ANY. TROPICAL STORM WARNING
TODAY THRU TNGT THEN WINDS AND SEAS ABATE ON MONDAY...THOUGH IT
WILL TAKE QUITE SOME TIME FOR SEAS TO SUBSIDE. SEAS OF 20 TO 25 FT
LIKELY BY TNGT ON THE OCEAN WITH UP TO 15 FT POSSIBLE IN THE BAYS.

LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...GENERALLY A QUIET
PERIOD ONCE SEAS SUBSIDE BELOW SCA LEVELS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...TROPICAL STORM WARNING FOR MEZ007>009-012>014-018>028.
     FLOOD WATCH THROUGH LATE TONIGHT FOR MEZ007>009-012>014-
     018>028.
NH...TROPICAL STORM WARNING FOR NHZ001>010-013-014.
     FLOOD WATCH THROUGH LATE TONIGHT FOR NHZ001>010-013-014.
MARINE...TROPICAL STORM WARNING FOR ANZ150>154.
&&

NEAR TERM...EKSTER
AVIATION...BIELINSKI
Hazardous weather outlook, Aug 28, 11:11 AM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
1111 AM EDT SUN AUG 28 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-291515-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
1111 AM EDT SUN AUG 28 2011

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ150>154-291515-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1111 AM EDT SUN AUG 28 2011

...TROPICAL STORM WARNING IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TROPICAL STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 28, 11:23 AM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1123 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     NON-TSTM WND DMG EPPING                  43.03N  71.07W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            RT. 27 CLOSED TREES DOWN

&&

EVENT NUMBER GYX1100403

MC
Local storm report, Aug 28, 11:24 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
1124 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     NON-TSTM WND DMG ALLENSTOWN              43.16N  71.41W
08/28/2011                   MERRIMACK          NH   EMERGENCY MNGR

&&

CORRECTED EVENT

EVENT NUMBER GYX1100400

MC
Local storm report, Aug 28, 11:33 AM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1133 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     NON-TSTM WND DMG NEWMARKET               43.08N  70.94W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            ROADS CLOSED... TREES DOWN

&&

EVENT NUMBER GYX1100404

MC
Local storm report, Aug 28, 11:34 AM EDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1134 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     NON-TSTM WND DMG BRISTOL                 43.59N  71.74W
08/28/2011                   GRAFTON            NH   EMERGENCY MNGR

            ROADS CLOSED... TREES DOWN ON WIRES

&&

EVENT NUMBER GYX1100405

MC
Local storm report, Aug 28, 11:35 AM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1135 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1134 AM     NON-TSTM WND DMG LOUDON                  43.29N  71.47W
08/28/2011                   MERRIMACK          NH   EMERGENCY MNGR

            HARDY RD CLOSED... TREES ON WIRES

&&

EVENT NUMBER GYX1100406

MC
Local storm report, Aug 28, 11:36 AM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
1136 AM EDT SUN AUG 28 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     NON-TSTM WND DMG NEWMARKET               43.08N  70.94W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            ROADS CLOSED... TREES DOWN

1047 AM     FLOOD            ENFIELD                 43.64N  72.14W
08/28/2011                   GRAFTON            NH   EMERGENCY MNGR

            SMITH POND RD WASHED OUT

1050 AM     TSTM WND DMG     NEWTON                  42.87N  71.03W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            POND RD CLOSED TREES DOWN

1120 AM     NON-TSTM WND DMG ALLENSTOWN              43.16N  71.41W
08/28/2011                   MERRIMACK          NH   EMERGENCY MNGR

1121 AM     TSTM WND DMG     STRATHAM                43.02N  70.91W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            DEPOT RD CLOSED... TREES ON WIRES

1122 AM     NON-TSTM WND DMG EPPING                  43.03N  71.07W
08/28/2011                   ROCKINGHAM         NH   EMERGENCY MNGR

            RT. 27 CLOSED TREES DOWN

1134 AM     NON-TSTM WND DMG BRISTOL                 43.59N  71.74W
08/28/2011                   GRAFTON            NH   EMERGENCY MNGR

            ROADS CLOSED... TREES DOWN ON WIRES

1134 AM     NON-TSTM WND DMG LOUDON                  43.29N  71.47W
08/28/2011                   MERRIMACK          NH   EMERGENCY MNGR

            HARDY RD CLOSED... TREES ON WIRES

&&

EVENT NUMBER GYX1100404 GYX1100407 GYX1100402 GYX1100400 GYX1100401
GYX1100403 GYX1100405 GYX1100406

MC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 28, 9:47 AM EDTAreal Flood WarningGYXCumberland, Oxford, York12 hr
Aug 28, 10:56 AM EDTSpecial Weather StatementGYXAndroscoggin, Cumberland, Franklin, Oxford34 min
Aug 28, 2:07 PM EDTAreal Flood WarningGYXAndroscoggin, Franklin8 hr
Aug 28, 2:12 PM EDTRiver Flood WarningGYXOxford12 hr
Aug 28, 6:35 PM EDTFlash Flood WarningGYXOxford6 hr
Aug 28, 7:58 PM EDTRiver Flood WarningGYXSomerset12 hr
Aug 28, 10:24 AM EDTSpecial Weather StatementGYXBelknap, Grafton, Merrimack, Rockingham, Strafford, Sullivan81 min
Aug 28, 1:16 PM EDTRiver Flood WarningGYXCoos26 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXGrafton18 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXGrafton, Sullivan30 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXGrafton17 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXGrafton35 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXCarroll26 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXBelknap, Grafton, Merrimack11 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXMerrimack26 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXSullivan16 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXMerrimack11 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXGrafton15 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXMerrimack11 hr
Aug 28, 1:16 PM EDTRiver Flood WarningGYXGrafton13 hr
Aug 28, 5:01 PM EDTFlash Flood WarningGYXGrafton82 min
Aug 28, 5:24 PM EDTRiver Flood WarningGYXMerrimack29 hr

Nearby

Flash Flood Warnings in New Hampshire, 2011Flash Flood Warnings in Maine, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.